U.S. doctors online nowAsk doctors free
Langley, KY
A 19-year-old male asked:

Increase in anxiety, mild depression after stopping lithium cold turkey. i must ask, when will this stop and i get back to my normal self?

1 doctor answer1 doctor weighed in
Dr. John Michel
Family Medicine 47 years experience
Unclear: This is usually given for a bipolar diagnosis. I am not sure why this was stopped cold turkey but the anxiety and mild depression may get worse. It may resolve but will take time to sort itself out. By the end of one month you should have some idea. The problem however should be under the care of a doc since this was stopped abruptly. Maybe your psychiatrist. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 9, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.